# SDR HEEA954960

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CHANGE FREQUENCIES. REPLACED BAD TRANSFER SWITCH S102.  REPAIRED.  REPLACED WEAK DISPLAY DS101 AND FADED LENS.  REPLACED HEADER P201 AND APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  BENCH CHECK GOOD.
